MathSciNet Relay Station
MathSciNet bibliographic data
MR995142 (90f:35038) 35B65 (35B25 35J60)
Trudinger, Neil S. On the twice differentiability of viscosity solutions of nonlinear elliptic equations. Bull. Austral. Math. Soc. 39 (1989), no. 3, 443–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement